# SDR ORJA99126

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661115
- Condition: Discharged
- Location: Row 30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTS BETWEEN ROWS 29-32 ILLUMINATED DURING DESCENT, WILL NOT EXTINGUISH.  REMOVED AND REPLACED BATTERY PACK AT AFT LEFT LAVATORY.  REPAIRED BROKEN WIRE AT ROW 30 REF 33-50-00.  SYSTEM OPS CHECK GOOD.  (M)
